On some new results on simulation functions
Abstract
In this paper we discuss, consider, extend, improve and enrich some recent results on simulation functions established by several authors. Using one lemma obtained recently by S. Radenovi´c et al. [S. Radenovi´c et al., Some results on weakly contractive maps, Bull. Iran. Math. Soc., 38 (3), 625-645 (2012)], we obtain much shorter and nicer proofs than ones from the existing literature. Refs 12.
Downloads
References
Downloads
Published
How to Cite
Issue
Section
License
Articles of "Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy" are open access distributed under the terms of the License Agreement with Saint Petersburg State University, which permits to the authors unrestricted distribution and self-archiving free of charge.